had my blood sugar under control and exercised regularly. I am addicted to injecting meth and started right around three years ago. I am wondeering how much damage I have done to myself, and is there any ...
ARE SUPPOSED TO CURE HEADACHES. STILL AWFUL HEADACHE.DOES ANYONE HAVE ANY CLUE HOW TO GET RID OF THIS HEADACHE ...I DONT USUALLY DO METH.TONIGHT FOR THE FIRST TIME IN OVER 5 YEARS, I SMOKED SOME METH.NOT MUCH ...
Recently i have used meth after being clean for 7 months, after every use now i vomit foam i have ... abdominal area i makes me wanna puke. I also have very minor headaches i have discontinued the use ...
I think may have had crystal meth on my fingers or hands when I put my contacts in. The kept irritating me so I took them out and immediately then they burned very bad and I couldn t see very well out ...
i have been clean from meth for about a month now and working really hard at it but im seeming to want it more and more because i get so depressed over how i have scarred my body my legs and arms chest ...
meth . I said yes and took a puff from his bowl. Instantly I had a thunderclap in the back of my head. It is now afternoon and I still have a small headache but nothing like I did this morning. I m very scared ...
Hi, I am A meth user a daily one in fact for many years. My health seems to be declining. About two weaks ago, It started with a headache after smoking a bowl, then i did get hives on my chest area ...
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Thanks for using healthcare magic
Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible.
How fast does meth create an erectile disfunct?
These drugs act directly on brain and causes CNS depression, so that there is problem in erection.
Its effect come as soon as drug is taken inside the body.
and persists for 5-7 days !!
hope my advise helped you
Dr Hari Om Chandrakar
Hello docotor .. So today me and my friend did meth 2 lines they were 2 icnhs long ...and now my stomch is hurting alot it growls and hurys
The pain in the stomach could be due to acidity caused by inhalation of the Meth. Do take antacids to get rid of the pain.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions